<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 45, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 607—800
Coincidence points of weakly compatible mappings
Yisheng Song
MSC numbers : 41A50, 47H10, 54H25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 607—614
New characterization of the class of starlike functions
Emel Yavuz, Ya\c{s}ar Polato\~{g}lu, and Shigeyoshi Owa
MSC numbers : Primary 30C45
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 615—620
Generalized derivations in prime rings and noncommutative Banach algebras
Vincenzo De Filippis
MSC numbers : Primary 16N60; Secondary 16W25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 621—629
A characterization of parabola
Yanhua Yu and Huili Liu
MSC numbers : 53A04, 53C21
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 631—634
On the convergence between the Mann iteration and Ishikawa iteration for the generalized Lipschitzian and $\Phi$-strongly pseudocontractive mappings
Zhiqun Xue
MSC numbers : 47H09, 47H10, 47H17
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 635—644
Orbital shadowing property
Bahman Honary and Alireza Zamani Bahabadi
MSC numbers : Primary 54H20; Secondary 54F99
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 645—650
The semigroups of binary systems and some perspectives
Hee Sik Kim and Joseph Neggers
MSC numbers : 20N02
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 651—661
On the numerical solution of neutral delay differential equations using multiquadric approximation scheme
Solat Karimi Vanani and Azim Aminataei
MSC numbers : 65N, 65L10, 65N55
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 663—670
Common fixed point and invariant approximation in Menger convex metric spaces
Nawab Hussain, Mujahid Abbas, and Jong Kyu Kim
MSC numbers : 47H09, 47H10, 47H19, 54H25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 671—680
Trans-separability in the strict and compact-open topologies
Liaqat Ali Khan
MSC numbers : 46E40, 46E10, 46A16
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 681—687
On $\phi$-recurrent $(k,\mu)$-contact metric manifolds
Jae-Bok Jun, Ahmet Yildiz, and Uday Chand De
MSC numbers : 53C15, 53C40
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 689—700
On $f$-derivations of lattices
Y\i lmaz \c{C}even and Mehmet Ali \"{O}zt\"{u}rk
MSC numbers : 06B35, 06B99
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 701—707
On some ring class fields by Shimura's canonical models
SoYoung Choi and Ja Kyung Koo
MSC numbers : 11F06, 20H10, 22E40, 30F35
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 709—715
A general viscosity approximation method of fixed point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces
Somyot Plubtieng and Rattanaporn Wangkeeree
MSC numbers : 46C05, 47D03, 47H09, 47H10, 47H20
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 717—728
On multi-Jensen functions and Jensen difference
Krzysztof Ciepli\'nski
MSC numbers : Primary 39B72, 39B82, 39A70, 39B22, 39B52
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 729—737
On the stability of a generalized cubic functional equation
Heejeong Koh and DongSeung Kang
MSC numbers : 39B52
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 739—748
Fuzzy $\omega ^{O}$-open sets
Talal Al-Hawary
MSC numbers : 54A40
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 749—755
A note on lower radicals of hemirings
Muhammad Zulfiqar
MSC numbers : 16N80
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 757—762
Ostrowski type inequality for absolutely continuous functions on segments in linear spaces
Eder Kikianty, Sever S. Dragomir, and Pietro Cerone
MSC numbers : 26D15, 46C50
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 763—780
Adaptive mesh refinement for weighted essentially non-oscillatory schemes
Daeki Yoon, Hongjoong Kim, and Woonjae Hwang
MSC numbers : Primary 65M06, 65M50, 35L65
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 781—795
An Anderson's theorem on noncommutative rings
Chan Huh, Nam Kyun Kim, and Yang Lee
MSC numbers : 16D25, 16N60
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 797—800

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd